# SDR FDEA201508012446

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 476 hours, 24,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: A5796030000251
- Part serial: FH1096
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE CENTER OF LEFT MID FLAP, RIB 17 - RIB 19 FOUND WEB CRACKED.  REPAIRED IAW EA 6-5750-T0319244 P 1.   MAJOR REPAIR IAW MM 6-2-100.
